# SDR IPXA2021020565349

- Difficulty date: January 27, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 60,351 hours, 19,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 146T514411
- Condition: Corroded
- Location: Main Deck Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C12 CORROSION WAS FOUND ON FLOOR BEAM PN 146T5144-11 OF MAIN DECK FLOOR STRUCTURE AT STA 1540, RBL 60 - RBL 80.  REPAIR IAW BOEING SR 3-4942408700 AND UPS EO B767-5310-79230-A.
